# SDR MWEA020610

- Difficulty date: October 11, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 995823837
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME 503 CORRODED BEYOND LIMITS ON THE AFT SIDE AT LONGERON 30.  REMOVED DAMAGED SECTION OF FRAME, FABRICATED REPAIR PLATES, DRILLED UP NEW FRAME SECTION AND REPAIR PLATES.  INSTALLED REPAIR PLATES AND NEW FRAME SECTION.
